Multivariate risks and depth-trimmed regions

Cascos, Ignacio; Molchanov, Ilya (2007). Multivariate risks and depth-trimmed regions. Finance and stochastics, 11(3), pp. 373-397. Berlin: Springer-Verlag 10.1007/s00780-007-0043-7

[img]
Preview
Text
780_2007_Article_43.pdf - Published Version
Available under License Publisher holds Copyright.

Download (546kB) | Preview

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Molchanov, Ilya

ISSN:

0949-2984

Publisher:

Springer-Verlag

Language:

English

Submitter:

Lutz Dümbgen

Date Deposited:

04 Oct 2013 14:51

Last Modified:

23 Oct 2019 01:14

Publisher DOI:

10.1007/s00780-007-0043-7

Web of Science ID:

000247801400004

BORIS DOI:

10.7892/boris.21684

URI:

https://boris.unibe.ch/id/eprint/21684 (FactScience: 12312)

Actions (login required)

Edit item Edit item
Provide Feedback